# SDR NSVA20070006

- Difficulty date: January 10, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N204CJ
- Make and model: Saab 340B
- Aircraft serial: 204
- Aircraft time: 32,984 hours, 38,651 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: IPTE119100200
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENG OIL PRESS LIGHT ILLUMINATED.  REMOVED AND REPLACED PGB PRESSURE SWITCH IAW SAAB AMM 79-30-05-04.  OPS CHECK GOOD MEL NR 23579.
